It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-26-2005, 12:28 PM   #1
Junior Member
(male)
 
Join Date: Jan 2005
Posts: 18
EngineErnie11 HB User
Problem

Please hear my story and offer some advice since a doctor is far away. I had mild acne last year and used benzoyl peroxide on it. Well, it worked, but since it was expensive and I did not want to be dependent on it forever I decided to try something new and a little cheaper. I saw "Safeguard"- an antibacterial soap. It said it killed 99% of bacteria. So i thought, "Acne is caused by bacteria so how come nobody's thought of this!" I thought i hit pay dirt. I used it for about a month and after I noticed my skin turning red and having breakouts. I stopped it and went back to Clearasil. Clearasil seemed to stop working. This time however, when I get a small zit, there is a red area around it making it more noticeable unlike last time, when I had a zit it was barely noticeable. Did the antibacterial Soap cause this? And please, any suggestion would help.

 
Old 01-26-2005, 01:07 PM   #2
Senior Member
(male)
 
Join Date: Aug 2003
Location: United Kingdom
Posts: 221
stan HB User
Re: Problem

how often do u wash? because if u wash to much it irritates the skin making it worse i use clearsil face wash 2 day then apply bp cream 10% after if its getting worse i would try and see a derm about it because the longer u leave it the worst it gets try something like tetracycline or minocycline off the doc if u can see him ive been on every meds just about im now on accutane

 
Sponsors Lightbulb
   
Old 01-26-2005, 01:18 PM   #3
Junior Member
(male)
 
Join Date: Jan 2005
Posts: 18
EngineErnie11 HB User
Re: Problem

When i used the soap, i used it night and day for maybe a little more than a month. After that my face was red and had breakouts. I'm just wondering if the soap caused the problem with my pimple having a red spot and leaving red marks which did not happen before

 
Old 01-26-2005, 01:36 PM   #4
Senior Member
(male)
 
Join Date: Aug 2003
Location: United Kingdom
Posts: 221
stan HB User
Re: Problem

it could of been the soap try using a cleanser with salicylic acid in this works well which clears deep in the pores a product called acnisal which ive used worked good for me

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Constant phlegm/snorting problem - please help andyshan Ear, Nose & Throat 15 09-05-2012 07:38 AM
Does this sound like a big problem? MrcsBud2 Heart Disorders 5 05-05-2010 08:06 PM
c3 c4 Problem causing lower body symptoms? GordY272 Spinal Cord Disorders 5 04-27-2010 08:13 PM
Penis Problem that is RUINING my life. Please Help Me :( davecurtis Men's Health 4 03-05-2010 09:03 AM
Problem > my EYE & 7th cranial nerve disorder ali8 Brain & Nervous System Disorders 2 04-24-2009 03:34 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), MSNik (5), mmisty (5), jonnstar (3), poozers (3), Debaloo (2), MG098 (2), LitS917 (2), lisamariemoon (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 08:18 AM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!